• Title of article

    Quasilinear parabolic operators with discontinuous ingredients Original Research Article

  • Author/Authors

    Lubomira G. Softova، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2003
  • Pages
    15
  • From page
    1079
  • To page
    1093
  • Abstract
    Let View the MathML source, be a cylinder of height T>0 and C1,1-smooth base Ω. Unique strong solvability in the Sobolev spaces Wq2,1(Q), q>n+2 is proved for oblique derivative boundary value problem for quasilinear nondivergence form strictly parabolic equation with vanishing mean oscillation coefficients View the MathML source where aij and f are Carathéodoryʹs functions. An essential step of our investigations is deriving of suitable a priori estimates for the solution and its spatial gradient which makes possible the application of Leray–Schauderʹs fixed point theorem.
  • Keywords
    Oblique derivative problem , Parabolic operators , VMO , a priori estimates , Leray–Schauder fixed point theorem , Strong solvability
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2003
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    858241